Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 132, NWS Mobile, AL

June 23, 2025Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2025, 5:21 PM CDT for Baldwin County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2025, 5:21 PM CDT (22:21 UTC)
Expired
Jun 23, 2025, 6:00 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2025-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2025-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:57 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 23, 3:57 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
357 PM CDT Mon Jun 23 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 352 PM CDT Mon Jun 23 2025

Tonight through Tuesday night...

The diurnal pattern continues through the near term. A few showers
and thunderstorms will linger through mid-evening, and then
dissipate due to loss of daytime surface heating. Tuesday will be
similar to today as we expect a 20-30% percent chance of afternoon
showers and thunderstorms. Then once again, a few showers and storms
will then linger through mid-evening before dissipating. We can't
rule out a few strong storms on Tuesday with gusty winds and
frequent lightning given ample instability and minimal shear. Low
risk of rip currents remains in place through the period.

Temperatures will average 3 to 7 degrees above normal. Low temps
interior areas will be in the lower to middle 70s and the upper 70s
along the beaches and barrier islands. Highs on Tuesday will range
from 93 to 98 degrees inland, and from 89 to 92 degrees along the
beaches and barrier islands. With surface dewpoints ranging from 70
to 75 degrees, maximum apparent temperatures (heat indices) could be
as high as 107 degrees. /22

Wednesday through Monday...

Moving into the middle of the week, the global spectral weather
models indicate an elongated upper ridge will be in place from
the New England States to across north TX. Meanwhile, a mid/upper
level low pressure system centered north of the Bahamas Wednesday
looks to ease slowly westward to across the southeast by the
close of the work week. This feature looks to open up into a
weakness/upper trof that remains fixed in place generally over the
southeast U.S. down across the FL Peninsula for the remainder of
the outlook. Prior to any developing afternoon convection,
Wednesday still appears to be the hottest day of the week in terms
of ambient temperatures and apparent (what it feels like)
temperatures. High temperatures will be 6 to perhaps a few areas
10 degrees above normal, ranging from 95 to 100 degrees inland,
and from 90 to 94 degrees along the beaches and barrier islands.
With surface dewpoints ranging from 71 to 76 degrees, maximum
apparent temperatures (heat indices) could be as high as 110
degrees. Therefore, a Heat Advisory remains possible for
Wednesday.

At this time, we are expecting convective initiation to occur
across southern and central Alabama, and move south-southwest in
an alley of northeasterly flow aloft between the upper ridge to
the north and the western flank of the upper low to our east.
The pre-storm environment Wednesday will be sufficient for
scattered strong to marginally severe storms appearing more
focused along and north of I-10 to south of US Highway 84 with
MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail
will be a threat with mid-level (H70-H50) lapse rates range 6.5
to 6.8 C/km. Damaging surface winds from localized microbursts are
also a threat as DCAPE values could be as high as ~1200 J/kg.
These threats will continue into the evening as storms push toward
the coast.

The diurnal pattern continues through the remainder of the week
and over the weekend, with solutions favoring an increase in rain
chances each day as the upper low moves over the southeast
states. A higher end chance PoP of showers and thunderstorms
should occur Thursday afternoon, followed by likely chances of
showers and storms each day Friday through Monday. Pulse
thunderstorms are possible each afternoon into early evening. We
can't rule out a few strong storms with gusty winds and frequent
lightning. Low temperatures interior areas throughout the extended
term will be in the lower to middle 70s and the upper 70s along
the beaches and barrier islands. A LOW risk of rip currents
remains in place through Thursday. /10

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Mon Jun 23 2025

VFR conditions will prevail through 24/18z along with light and
variable winds. Scattered storms will develop this afternoon and
linger into the early evening hours, bringing temporary reductions
in visibilities to IFR and gusty winds to 30 knots. Storms will
subside around mid evening. /22

&&

.MARINE...
Issued at 352 PM CDT Mon Jun 23 2025

No significant impacts to small craft are expected through
the remainder of the week. Light easterly to onshore flow will
continue through Tuesday evening. Winds will then become a light
offshore flow late each night and morning through midweek, switching
to a light onshore flow in the afternoon and evening. A light
southerly to southwesterly flow will follow Thursday afternoon
through the remainder of the week. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  93  74  97  73  93  73  91 /  20  30  10  20  30  50  50  60
Pensacola   76  93  77  96  76  92  76  90 /  20  20  20  30  30  50  40  60
Destin      79  94  80  96  79  92  78  91 /  20  20  20  20  40  40  40  60
Evergreen   71  97  73  98  72  93  70  92 /  20  20  20  20  20  50  30  60
Waynesboro  71  96  73  97  71  94  71  93 /  20  30  20  20  20  40  30  60
Camden      72  95  74  96  72  91  71  91 /  10  20  10  20  30  40  30  60
Crestview   71  97  73  98  72  94  70  91 /  20  30  20  30  20  50  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 23, 4:22 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
422 PM CDT Mon Jun 23 2025

ALZ264-266-FLZ202-232200-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
422 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lillian, or 8 miles west of West Pensacola, moving west at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lillian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3045 8759 3053 8758 3058 8752 3056 8743
      3054 8744 3052 8744 3055 8740 3054 8736
      3039 8738 3039 8754
TIME...MOT...LOC 2122Z 093DEG 8KT 3047 8742

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 4:52 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
452 PM CDT Mon Jun 23 2025

ALZ264-266-232230-
Baldwin Coastal AL-Baldwin Central AL-
452 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN COUNTY
THROUGH 530 PM CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elberta, or 8 miles east of Foley, moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Foley, Robertsdale, Loxley, Magnolia Springs, Summerdale, Silverhill,
and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3062 8749 3040 8749 3034 8773 3038 8780
      3052 8783 3062 8777
TIME...MOT...LOC 2152Z 082DEG 13KT 3045 8755

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 5:10 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
510 PM CDT Mon Jun 23 2025

ALZ262-264-FLZ201-232300-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
510 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BALDWIN AND WEST CENTRAL
ESCAMBIA COUNTIES THROUGH 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stapleton, or 10 miles northeast of Loxley, moving
northwest at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bay Minette, Loxley, and Stapleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3081 8746 3061 8757 3060 8787 3078 8795
      3090 8791 3094 8778
TIME...MOT...LOC 2209Z 115DEG 14KT 3073 8763

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:33 PM CDTSpecial Weather StatementMOBMonroe42 min
Jun 23, 3:00 PM CDTSpecial Marine WarningMOB51 min
Jun 23, 4:52 PM CDTSpecial Weather StatementMOBBaldwin38 min
Jun 23, 4:58 PM CDTSpecial Marine WarningMOB62 min
Jun 23, 5:10 PM CDTSpecial Weather StatementMOBBaldwin50 min
Jun 23, 5:26 PM CDTSpecial Marine WarningMOB78 min
Jun 23, 5:42 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 23, 5:49 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile20 min
Jun 23, 5:52 PM CDTSpecial Marine WarningMOB98 min
Jun 23, 6:15 PM CDTSpecial Weather StatementMOBEscambia45 min
Jun 23, 6:27 PM CDTSpecial Weather StatementMOBMobile48 min
Jun 23, 6:57 PM CDTSpecial Weather StatementMOBEscambia48 min
Jun 23, 4:22 PM CDTSpecial Weather StatementMOBEscambia38 min
Jun 23, 6:06 PM CDTSpecial Weather StatementMOBSanta Rosa39 min
Jun 23, 6:42 PM CDTSpecial Weather StatementMOBEscambia48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.